# SDR CALA2022071501763

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 31,348 hours, 11,296 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 902862
- Part serial: 11777
- Condition: Warning Message
- Location: Eng #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO. 2 ENGINE OVERHEAT LIGHT AND MASTER CAUTION ILLUM ON CLIMB. L IGHT EXT W/ THROTTLE AT IDLE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LOCKED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN . LIMITS.REF. WDM 26-11-11 SMOKING GUN TYPE LEAKS).PERFORMED UPPER PYLON OPEN UP, INSPECTE D WIRE HARNESS FOR CHAFFED DAMAGE AND MEGGED - ALL FOUND OK. UNLOCKED TO UPDATE AND CLEAR PERFORMED #2 ENGINE LOOP A & B RESISTANCE READINGS REF. FIM REPLACED ALL #2 ENGINE FIRE LOOPS M1757, M1758, M1759, M1760; RE ROTABLE PARTS INFO ADDED MW0325 AND MW0326  HARNESS REMOVED  REPLACED REF.  AMM 26-11-02, 26-10 TSK80, "A LOOP" @ D998 PIN 25-24 = 8.9 OHMS (OUT OF PLACED ENGINE CORE HARNESS MW0326 & MW0325. PERFORMED ENGINE BLE ADD EMP:U031941, U085461, U094465 TEST OK. REMOVED AND REPLACED ENG/APU FIRE DETECTION MODULE REF. LIMITS), PIN 25-2 = 875 OHMS. "B" LOOP D998 PIN 12-10 = 2.1 ED LEAK CHECK W/ ENGINE IN BOOST 40+ PSI, FOUND SEVERAL LEAKS @ ROTABLE PARTS CHANGE WAS INDICATED - TT # 1650166  SN OFF 1777 AMM 26-10-01-400-801, TEST OK. OHMS, PIN 12-2 873 OHMS. ISOLATED EACH LOOP, ALL WITHIN PRSOV, IP VALVE AND 5TH STAGE CK VALVE CLAMPS, SECURED ( NOT THE TT # 1829669  SN OFF 4247 ADD EMP:U031941, U085461, U094465 ADD EMP:U031941, U085461, U094465 TT # 1815277  SN OFF 0556 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1876380  SN OFF 1123 TT # 1815047  SN OFF
